# SDR ASAA2017073123693

- Difficulty date: July 31, 2017
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 51,038 hours, 33,856 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 65C361831
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR SKIN CRACKED, UPPER AFT CORNER OF HANDLE CUT OUT.  ACFT GROUNDED.  INSTALLED A REPAIR DOUBLER IAW SRM 52-00-01-2R-2.
